Announcement

Collapse
No announcement yet.

Stomach Spasm? Looks like heartbeat in stomach! Help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Stomach Spasm? Looks like heartbeat in stomach! Help

    My younger brother is a C5 SCI about two years post injury. About two days ago his stomach just started jumping and it looks like a heart beat in his stomach (i guess its a spasm). When you touch his stomach while its beating, it feels very hard. He did have a UTI and is on antibiotics now but since this has never happened to him, we're nervous. He says he doesnt feel any pain or anything except discomfort from the spasm and it wakes him up at night. Any information anyone can provide would be greatly appreciated!

    Thank you

    #2
    It sounds like a spasm and if he had an UTI it could have been his bladder spasming.

    Is he on any medication for bladder spasms? Like ditropan or detrol?

    pbr
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      I think hes just on medication for spasms. Baclofen i think

      Comment


        #4
        Seeking your health provider's advice on medications would be in order. Baclofen is a medication for spasticity, but it may not do any thing for bladder spasms. Ditropan (oxybutynin) or Detrol (tolteridine) are first line anticholinergic medications that help with bladder spasms.

        pbr
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment


          #5
          Ever since it started he hasn't been able to go to the bathroom even with a suppository. Is this normal? It's been about 3 days now.

          Comment


            #6
            mine will do that also, it will start shaking like my feet with the clonus shaking it really sucks because I can feel that. It happens when I have a lot of gas or have to take a big dump
            C4 incomplete since 1985

            Comment


              #7
              When I started having similar abdominal spasms for the first time in my life it turned out to be a kidney stone.

              Comment


                #8
                Originally posted by Kalme001 View Post
                Ever since it started he hasn't been able to go to the bathroom even with a suppository. Is this normal? It's been about 3 days now.
                I use to have that problem when I took leviguinn or cipro. It made me constipated.

                Comment


                  #9
                  Same thing here 1. Take a dump 2.its gas 3. Eat something your stomach is empty... This is what happens with me.
                  coolbreeze c6/7

                  Keep on moving don't stop!

                  Comment


                    #10
                    when I get disautonomia or AD, you can see and feel my heartbeat from my stomach, but my heart is actually pounding hard and I have profuse sweating and chills.

                    Comment

                    Working...
                    X